MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the aab00 17.5 diopter intraocular lens (iol) was implanted into the patient¿s ocular dexter (right eye) after cataract surgery.Patient reports she is having visual issues.She has severe photopsia and said she sees multiple circles and when she drives, the light is blinding and she cannot see at all.This is when she is watching tv, cell phone, and when driving, it occurs at daybreak and dusk.Patient has spoken to her doctor and he prescribed prednisone drops that are not helping.She seems to think she has the same lens in both eyes.She is scheduled to see her doctor on (b)(6) 2023.No further information is available.
 
Additional Manufacturer Narrative
Additional information: date explanted: not applicable as the iol remains implanted.It was indicated that the iol is not being returned for evaluation as it remains implanted in the patient¿s ocular dexter.Therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional info: additional information was received from the customer stating she is currently still having halos and glare and she sees flashes at night.When the sun comes down she is blinded by the sun.She sees yellow and green circles.No further information is available.The following section has been updated accordingly: section h-6 health effect - clinical code: 2140, added to capture glare-persistent.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16265834
Report Number3012236936-2023-00180
Device Sequence Number4173840
Product Code HQL
UDI-Device Identifier05050474548619
UDI-Public(01)05050474548619(17)240923
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Model NumberAAB00
Device Catalogue NumberAAB0000175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite